MathSciNet Relay Station
MathSciNet bibliographic data
MR1885684 (2003b:35134) 35L65 (35B25 76N10)
Lu, Yun-Guang Singular limits of stiff relaxation and dominant diffusion for nonlinear systems. J. Differential Equations 179 (2002), no. 2, 687–713.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement